Asymptotic spectral theory for nonlinear time series

Shao, Xiaofeng, Wu, Wei Biao . The Annals of Statistics 2007. 35 (4) :1773-1801

Locate this article in:


  Author = {Shao, Xiaofeng and Wu, Wei Biao},
  Title = {Asymptotic spectral theory for nonlinear time series},
  Journal = {The Annals of Statistics},
  Volume = {35},
  Number = {4},
  Year = {2007},
  Pages = {1773--1801},
  Keywords = {Time series, Asymptotic theory, Functional data, Bootstrap, Nonparametric regression, Dependent data, Kernel regression, correlation functions, GENE EXPRESSION, Colon carcinogenesis, Periodogram, Fourier transform, Cumulants, lag window estimator, frequency domain bootstrap, geometric moment contraction, spectral density estimates}

Similar articles